MedStar Authors catalog › Details for: Bioprosthesis leaflet thrombosis following self-expanding valve-in-valve transcatheter aortic valve replacement in patient taking factor Xa inhibitor and warfarin: A case report.
Normal view MARC view ISBD view

Bioprosthesis leaflet thrombosis following self-expanding valve-in-valve transcatheter aortic valve replacement in patient taking factor Xa inhibitor and warfarin: A case report.

by Buchanan, Kyle; Chadi Alraies, M; Weissman, Gaby; Ben-Dor, Itsik; Satler, Lowell F; Waksman, Ron.
Citation: Cardiovascular Revascularization Medicine. 19(1 Pt A):29-32, 2018 01..Journal: Cardiovascular revascularization medicine : including molecular interventions.Published: ; 2018ISSN: 1878-0938.Full author list: Buchanan KD; Chadi Alraies M; Weissman G; Ben-Dor I; Satler LF; Waksman R.UI/PMID: 29066342.Subject(s): Aged, 80 and over | *Anticoagulants/ad [Administration & Dosage] | Aortic Valve/dg [Diagnostic Imaging] | Aortic Valve/pp [Physiopathology] | *Aortic Valve/su [Surgery] | Aortic Valve Insufficiency/dg [Diagnostic Imaging] | Aortic Valve Insufficiency/et [Etiology] | Aortic Valve Insufficiency/pp [Physiopathology] | *Aortic Valve Insufficiency/su [Surgery] | Aortic Valve Stenosis/dg [Diagnostic Imaging] | Aortic Valve Stenosis/pp [Physiopathology] | *Aortic Valve Stenosis/su [Surgery] | *Bioprosthesis | Echocardiography, Doppler, Color | Echocardiography, Transesophageal | *Factor Xa Inhibitors/ad [Administration & Dosage] | Female | *Heart Valve Prosthesis | *Heart Valve Prosthesis Implantation/ae [Adverse Effects] | *Heart Valve Prosthesis Implantation/is [Instrumentation] | Humans | Multidetector Computed Tomography | Risk Factors | Thrombosis/dg [Diagnostic Imaging] | *Thrombosis/et [Etiology] | *Transcatheter Aortic Valve Replacement/ae [Adverse Effects] | *Transcatheter Aortic Valve Replacement/is [Instrumentation] | Treatment Outcome | *Warfarin/ad [Administration & Dosage]Institution(s): MedStar Heart & Vascular InstituteonActivity type: Journal Article.Medline article type(s): Journal ArticleOnline resources: Click here to access online Digital Object Identifier: https://dx.doi.org/10.1016/j.carrev.2017.05.009 (Click here) Abbreviated citation: Cardiovasc Revasc Med. 19(1 Pt A):29-32, 2018 01.Local Holdings: Available in print through MWHC library: 2002 - present.Abstract: An 87-year-old female with symptomatic severe aortic stenosis underwent transcatheter valve replacement (TAVR) via the transfemoral approach with a 29mm self-expanding device. Moderate to severe paravalvular regurgitation led to the development of congestive heart failure and hospital readmission 1 month following TAVR. A second 29mm valve was placed to abolish the paravalvular regurgitation. Routine follow-up computed tomography (CT) imaging demonstrated leaflet thickening and decreased leaflet mobility suggesting valve thrombosis, despite adherence to Factor Xa inhibitor. Transthoracic echocardiogram revealed normal transaortic valve gradients. The patient was transitioned to a vitamin K antagonist and repeat imaging 3months later demonstrated progression of thrombosis to an additional leaflet. The case illustrates the potential increased risk of leaflet thrombosis in patients receiving valve-in-valve TAVR procedures, the superiority of multidetector computed tomography to image subclinical leaflet thrombosis, and highlights the need for further investigation in this area.Abstract: Copyright (c) 2017 Elsevier Inc. All rights reserved.

Powered by Koha